Díaz Díaz, Jesús Ildefonso and Tello del Castillo, José Ignacio (2003) On the mathematical controllability in a simple growth tumors model by the internal localized action of inhibitors. Nonlinear Analysis: Real World Applications, 4 (1). pp. 109-125. ISSN 1468-1218
Official URL: http://www.sciencedirect.com/science/journal/14681218
We study a model of growth of tumors with a free boundary delaying the tumor region. We take into account the presence of inhibitors and its interaction with the nutrients. We study the approximate controllability of the internal distribution of density of cells, that is proportional to concentration of nutrients, injecting inhibitor in a small inner region.
|Uncontrolled Keywords:||Free boundary problem, Controllability, Growth of tumors|
|Subjects:||Sciences > Mathematics > Mathematical analysis|
|Deposited On:||01 Feb 2011 10:11|
|Last Modified:||01 Feb 2011 10:11|
Repository Staff Only: item control page